MAUDE Adverse Event Report: PERCUSSIONAIRE BROCHONTRON; VENTILATOR

PERCUSSIONAIRE BROCHONTRON; VENTILATOR
Model Number F00038-2
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the end user that on january 2, 2020, the care team arrived to the patient's location and noticed the patient was in a state of extremis.When attempting to use the ventilator, it failed prior to use on the patient.It was stated the device was unable to register pressure on the device multimeter and a loud leak was heard.The patient had to be manually ventilated during transport to the hospital.A second incident occurred on (b)(6) 2020, in which again the same ventilator device failed prior to use on a patient in the same manner.
 
Additional Manufacturer Narrative
This event is being re-evaluated in 2024 due to newly implemented procedures.As the patient required the medical intervention of manual ventilaiton due to product failure, this event is deemed reportable.The device was evaluated by percussionaire and the root cause was determined to be a failure of an internal harness tied to a check valve assembly had failed.The harness with the check valve assembly was replaced and confirmed to be working appropriatley.No further information was received on patient status.If any additional information is obtained, a follow up mdr will be filed.

Brand Name
BROCHONTRON
Common Device Name
VENTILATOR
Manufacturer (Section D)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18699241
Report Number3029845-2024-00032
Device Sequence Number7352454
Product Code CBK
UDI-Device Identifier00849436000235
UDI-Public00849436000235
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K905234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF00038-2
Device Catalogue NumberS00033-2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown